# SDR AT9900533

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S29559781200
- Condition: Corroded
- Location: Bs 560-588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FWD CARGO TRACK AT BS 560-588 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CARGO TRACK DRILLED AND COUNTERUNK NEW PART IAW DC9 SRM 51-10-4.
